# SDR 2003UALA00678

- Difficulty date: September 9, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N368UA
- Make and model: Boeing 737322
- Aircraft serial: 24537
- Aircraft time: 41,894 hours, 24,259 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 927 AT RBL45 INCH FLOORBEAM HAS A CRACK IN THE WEB AND A CRACK IN THE RADIUS OF THE T CAP.   MAJOR REPAIR ACCOMPLISHED, INSTALLED ANGLES AND STRAPS.
